It is currently Sun Aug 20, 2017 1:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Wed Apr 02, 2014 8:01 pm 
Offline
New Poster
New Poster

Joined: Wed Apr 02, 2014 5:05 pm
Posts: 3
I abused OxyContin for the last 7 months with my daily dosage toping out at 30 10mg pills a day. I decided to quit for good and saw a doctor who prescribed suboxone 8mg strips, twice a day but told me to cut the strip and start at 2mgs. The last time I took oxy was 3 days ago. I took my first 2mg of suboxone 36 hours after my last dose of Oxy. It made me slightly sick and I figured I just took it too soon and got precipitated withdrawLs. So I waited 12 more hours (48 hours since the last Oxy dose) and took more suboxone and again got sick, worse than the first time.

I've taken suboxone before, years ago and it helped me successfully kick a similar narcotics habit. I remember that once I took the suboxond, it really helped. It got rid of any withdrawal symptoms and gave me a bit of energy and made me feel good and normal. I even sometimes got a slight buzz. Feeling good and normal is what helped me get clean! What's going wrong now? Why is the suboxone making me feel flu-ish and not helping me feel better? And what should I do? Please, any help and suggestions are very appreciated!!


Top
 Profile  
 
PostPosted: Thu Apr 03, 2014 3:45 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
I've seen people who would get sick from taking suboxone/subutex in the past like you are describing. It made me feel slightly sick when i took it the first time but it went away after the first couple days to me and the others i mentioned. But what makes your situation unique is that you took suboxone in the past and didn't get these symptoms, so I really don't know what's going on. Have you mentioned this to the doctor you're seeing?


Top
 Profile  
 
PostPosted: Thu Apr 03, 2014 8:30 am 
Offline
New Poster
New Poster

Joined: Wed Apr 02, 2014 5:05 pm
Posts: 3
I did. He could only think that maybe i still had narcotics in my system and to wait another 24 hours before taking it again. It'll now be 72 hours since my last oxy dose when I take a suboxone dose next. Fingers crossed.

Did you and the people you know start to feel good once you took a dose following those first few days?


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Apr 03, 2014 2:34 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
I'm guessing your habit is bigger this time, so the buprenorphine is having a harder time covering your receptors. It will work it will just take a little longer this time. Hang tough you can do this. I had to go from 120 mgs of methadone, I know how you feel.

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Thu Apr 03, 2014 4:01 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Sorry you're feeling this way. It sucks so much because this is such a nasty addiction and you're doing all the right things to get clean. I personally never got as sick as you did, just bad headaches. The friend of mine who took suboxone too would throw up and get sick in that sort of way, but i think it was just because he was sensitive to buprenorphine.

From everything I've ever heard oxycodone is out in a max 24 hours (usually 12), so considering how long it has been it may be something else. Sorry I don't have any suggestions but I'm confident someone else on the forum has gone through something similar. Hopefully you get a more helpful response.


Top
 Profile  
 
PostPosted: Thu Apr 03, 2014 4:35 pm 
Offline
New Poster
New Poster

Joined: Wed Apr 02, 2014 5:05 pm
Posts: 3
Thanks for the replies. I've been able to take two doses of suboxone today without feeling sick I'm happy to report.


Top
 Profile  
 
PostPosted: Fri Apr 04, 2014 4:55 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Good! It's starting to work for you. It took three days for me.

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Sat Apr 05, 2014 9:21 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Jan 05, 2012 3:53 am
Posts: 223
Finally!! Great to hear it's working out as planned.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group